MathSciNet Relay Station
MathSciNet bibliographic data
MR1160083 22E30 (22E25 33C80)
Benson, Chal; Jenkins, Joe; Ratcliff, Gail Bounded $K$-spherical functions on Heisenberg groups. J. Funct. Anal. 105 (1992), no. 2, 409–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement